MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-07
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is not yet complete.Uf/importer report # (b)(4).
 
Event or Problem Description
The event involved a transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount) where it was reported that the product kept on disconnecting while in use.Test done with the product and the parts disconnected.The patient was fresh post operation from the operating room (or).A few minutes later, all three of the flush lines connected to the transducers broke apart one by one.There was a blood back flow from the arterial line.They ended up changing the whole system.It was stated that the set up was fine with no problem.Transducer tubes broke apart and separated from transducer and started leaking while the patient was in cardiac surgery intensive care unit (csicu).The setup was in the morning and patient left or by noon to csic.In csicu, the tubes started to become lose and leaking fluid and blood backflow, they changed the set-up immediately upon patient arrival to the floor.There was a small amount of blood leak.The status during set-up was fine but after transporting patient csic the transducer started to leak, and tubes separate.Additionally, it was reported on the medwatch report that "all 3 of the pigtails of the icu medical transpac iv trifurcated monitoring kit broke apart when connected to patient's pulmonary artery (pa) catheter, central venous pressure (cvp), and arterial lines¿.It was indicated on the report that the lot disconnected when in use for testing.There was patient involvement and delay in therapy.However, there was no medical intervention, no change in patient¿s condition, and no harm.
 
Additional Manufacturer Narrative
Received: (b)(4) used.List #42800-07, transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount); lot #5819705.The reported complaint of disconnection was confirmed on the returned sets.(b)(4) used: during visual inspection, the three pvc tubing ends were received separated from the luer pocket.All the three tubing pockets observed to be tacky.The probable cause of the pvc tubing separated from the luer pocket on both the samples had occurred due to uv adhesive not being fully cured during assembly at manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Received: one used partial.List #42800-07, transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount); lot #5819705.The reported complaint of disconnection was confirmed on the returned sets.One used partial: during visual inspection, the three pvc tubing ends were received separated from the luer pocket.Only one transducer was returned for evaluation.All the three tubing pockets observed to be tacky.The probable cause of the pvc tubing separated from the luer pocket on both the samples had occurred due to uv adhesive not being fully cured during assembly at manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15362252
Report Number9617594-2022-00255
Device Sequence Number15000706
Product Code DRS
UDI-Device Identifier00887709097629
UDI-Public(01)00887709097629(17)250201(10)5819705
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number42800-07
Device Catalogue Number42800-07
Device Lot Number5819705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/28/2022
09/28/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/18/2022
10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale